# SDR ASOA201001039

- Difficulty date: July 25, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 29,172 hours, 25,227 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM IAD WE RECEIVED A GEAR DISAGREE MESSAGE. THE NOSE GEAR FAILED TO RETRACT.  EMERGENCY DECLARED -- ACFT RETURNED AFTER T/O.  RELAMPED LT AFT EXT EMERGENCY LIGHT IAW AMM 33-51-15, OPS CHECK GOOD.  RELAMPED LT AFT EXT EMERGENCY LIGHT IAW AMM 33-51-15, OPS CHECK GOOD.  (CLOSED)
